Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 355, NWS Atlanta, GA

November 30, 2010Baldwin County, Jones County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 30, 2010, 7:02 PM EST for Baldwin County, Jones County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2010, 7:02 PM EST (00:02 UTC)
Expired
Nov 30, 2010, 7:30 PM EST
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 2:34 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.0 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2010-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2010-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WUUS52 KFFC 010002
SVRFFC
GAC009-169-010030-
/O.NEW.KFFC.SV.W.0355.101201T0002Z-101201T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EST TUE NOV 30 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BALDWIN COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN JONES COUNTY IN CENTRAL GEORGIA

* UNTIL 730 PM EST

* AT 658 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 24 MILES SOUTHWEST OF MILLEDGEVILLE...
  MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOUNTAIN SPRINGS...JAMES...GREENBERRY CROSSROADS...HADDOCK...
  COOPERS...BROWNS CROSSING...PANCRAS...SCOTTSBORO...ALLENWOOD...
  HARDWICK...MERIWETHER AND UNDERWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR GEORGIA.

&&

LAT...LON 3310 8311 3289 8340 3284 8352 3287 8356
      3287 8358 3289 8363 3318 8338 3317 8332
      3319 8327 3315 8310
TIME...MOT...LOC 0002Z 222DEG 45KT 3290 8351

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 7:00 PM EST, 2 minutes earlier.

Area forecast discussion, Nov 30, 7:00 PM EST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST FRI DEC 31 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
UPPER RIDGE OVER GEORGIA GRADUALLY MOVING EAST AS STRONG CLOSED
LOW PUSHES INTO THE UPPER MID WEST. COLD FRONT ASSOCIATED WITH
THIS SYSTEM MOVING TO NORTHWEST GEORGIA BY SATURDAY AFTERNOON.
STRONG WARM AIR ADVECTION WILL PERSIST OVERNIGHT BRINGING SHOWERS
AND ISOLATED THUNDERSTORMS INTO NORTH AND WEST GEORGIA LATER THIS
EVENING. HIGHEST POPS 06Z TONIGHT AND INTO SATURDAY AFTERNOON.
STRONG 50KT LOW LEVEL JET MOVING INTO NORTHWEST GEORGIA LATE
TONIGHT...BUT DIMINISHING BY TOMORROW AFTERNOON AS THE SYSTEM
MOVES EASTWARD. CAPE AND LIFTED INDEX VALUES LOOK MARGINAL AND
SPC HAS NOT INCLUDED US IN A RISK OF SEVERE AT THIS TIME. FOR
NOW...WILL MENTION SCATTERED THUNDER MAINLY NORTH AND WEST TONIGHT
AND SATURDAY MORNING. LOOKS LIKE A WAVE DEVELOPS ON THE FRONT AS
IT SAGS INTO CENTRAL GEORGIA AND CHANCE OF SHOWERS MAY LINGER INTO
SUNDAY MORNING. THIS SYSTEM CLEARS THE CWA BY THE END OF THE SHORT
TERM. HAVE RAISED MINS TOWARD WARMER MET FOR TONIGHT TO ACCOUNT
FOR WARM AIR ADVECTION. STILL MAY NOT BE WARM ENOUGH. WITH CLOUDS
AND RAIN SATURDAY...MAX TEMPS ARE A TOSS UP BUT STILL SHOULD BE ON
WARM SIDE OF GUIDANCE. AT THIS TIME...FORECAST QPF OF AROUND 1.00
TO 1.50 INCHES SHOULD NOT POSE FLOODING PROBLEMS REQUIRING A
WATCH.

.LONG TERM /MONDAY THROUGH FRIDAY/...
HAVE MADE NO CHANGES TO THE EXTENDED. MOSTLY ZONAL FLOW
TRANSITIONING TO NORTHWEST BY THE END OF THE WEEK. GFS AND ECMWF
SHOW DIFFERENCES IN TIMING OF SHORT WAVES IN THE WESTERLY FLOW SO
HAVE DECIDED TO LEAVE THE FORECAST AS IS FOR NOW.

41
&&

.AVIATION...
00Z UPDATE...
VFR CONDITIONS WILL TRANSITION TO MVFR/IFR OVERNIGHT AND EARLY SAT.
FIRST AREA OF DYING CONVECTION MOVING NE FROM S AL/MS SHOULD REACH
ATL TAF SITES AROUND 06Z AS -SHRA...WITH MVFR CIGS. MAIN LINE OF
CONVECTION WILL REACH ATL TAF SITES IN THE 12Z-15Z PERIOD...PUSHING
THROUGH BY 18-19Z...AFFECTING AHN-MCN-CSG MAINLY IN THE 16Z-20Z
PERIOD. WIND GUSTS TO 25KTS...IFR-LIFR CIGS...AND MVFR VSBY CAN BE
EXPECTED WITH POTENTIAL SQUALL LINE. FOR NOW...HAVE OPTED TO LEAVE
TSRA OUT GIVEN LACK OF INSTABILITY AND TYPICAL WINTERTIME HIGH
SHEAR/LOW CAPE ENVIRONMENT. BEST CHANCE OF TSRA MOSTLY NW-W OF
ATL...WITH DECREASING CHCS FURTHER EAST. IFR CIGS AND MVFR VSBYS
WILL LINGER PAST 00Z AS SYSTEM CRAWLS SE OF THE AREA. WINDS ESE-SE
UNTIL SECOND LINE OF CONVECTION REACHES TAF SITES MOSTLY AFT 15Z
SAT. PROBLEMATIC PERIOD OF 18015G25KT POSSIBLE FOR ATL IN THE
14Z-18Z TIME PERIOD...WITH WIND DIR LINGERING NEAR 180 UNTIL 00Z.

//ATL CONFIDENCE...
00Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF VFR TO MVFR TO IFR CIGS AFT 04Z.
MEDIUM CONFIDENCE ON CONTINUATION OF IFR CIGS AFT 18Z THROUGH AT
LEAST 00Z SUN.
MEDIUM TO HIGH CONFIDENCE ON VISIBILITY THROUGH TAF VALID PERIOD.
MEDIUM TO HIGH CONFIDENCE ON WIND DIRECTION AND SPEED THROUGH TAF
VALID PERIOD.
LOW CONFIDENCE ON TSRA POTENTIAL 12Z-20Z SAT.

19
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          50  59  50  59 /  40  70  60  20
ATLANTA         56  62  47  56 /  60  80  50  20
BLAIRSVILLE     45  54  41  53 /  60  90  40  10
CARTERSVILLE    52  62  40  53 /  70 100  40  10
COLUMBUS        57  69  52  60 /  40  60  50  20
GAINESVILLE     51  57  46  57 /  50  80  60  10
MACON           56  70  56  63 /  20  60  50  30
ROME            54  62  39  52 /  80 100  30  10
PEACHTREE CITY  53  65  47  56 /  60  70  50  20
VIDALIA         55  71  57  65 /  10  30  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41/19
Hazardous weather outlook, Nov 30, 3:45 AM EST, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EST TUE NOV 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
345 AM EST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY INTO THE EVENING.

.SYNOPSIS...
A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL SWEEP FROM THE
MID-SOUTH THIS MORNING TO THE SOUTHEAST U.S. BY THIS EVENING.
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS FRONT
TODAY. RAIN AND THUNDERSTORMS WILL GIVE WAY TO COLDER...WINDY
CONDITIONS WEDNESDAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING THUNDERSTORM WINDS AND A FEW
TORNADOES. WHILE THE SEVERE THREAT EXISTS FOR ALL OF NORTH AND
CENTRAL GEORGIA...THE GREATEST THREAT FOR DAMAGING WINDS AND
TORNADOES WILL BE SOUTH OF INTERSTATE 20 DURING THE AFTERNOON
HOURS. THE SEVERE THREAT IS EXPECTED TO END FROM WEST TO EAST
DURING THE EVENING HOURS...AND BE EAST OF THE AREA BY MIDNIGHT. IN
ADDITION...STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45
MPH WILL BE POSSIBLE THIS MORNING AT ELEVATIONS ABOVE 2500 FEET IN
THE NORTH GEORGIA MOUNTAINS.

.DISCUSSION...
A FULL-LATITUDE MERIDIONAL TROUGH WILL SWEEP THROUGH THE EASTERN
U.S. TODAY. THIS TROUGH WILL TAKE ON A NEGATIVE TILT AS IT LIFTS
FROM THE SOUTHEAST U.S. TOWARD THE MID-ATLANTIC THIS EVENING.
A WEDGE OF COOL AIR ACROSS NORTH GEORGIA THIS MORNING WILL LIFT
RAPIDLY NORTH DURING THE MORNING AS A STRONG LOW-LEVEL JET OF 60
TO 65 MPH BRINGS WARM...MOIST...UNSTABLE AIR NORTHWARD FROM THE
GULF. MIDDAY CAPE VALUES OF 200 NORTH TO 500 CENTRAL GEORGIA WILL
COMBINE WITH EXCESSIVE LOW-LEVEL HELICITY VALUES OF 500 OR GREATER
TO SUPPORT STRONG TO SEVERE THUNDERSTORMS...INCLUDING DAMAGING
WINDS IN EXCESS OF 60 MPH AND A FEW TORNADOES. THE GREATEST THREAT
FOR SEVERE THUNDERSTORMS WILL ACCOMPANY A SQUALL LINE OF THUNDERSTORMS
THAT IS EXPECTED TO ENTER NORTHWEST GEORGIA AFTER DAYBREAK...BE NEAR
ATLANTA BY MIDDAY...AND INTO EAST AND CENTRAL GEORGIA BY MID-AFTERNOON.
THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF
INTERSTATE 20.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL BE POSSIBLE ACROSS MUCH
OF NORTH GEORGIA WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER
CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS
CLOSELY TODAY AND BE PREPARED FOR ACTIVATION.

19

In the hours before

Local storm report, Nov 30, 5:11 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 S PORTERDALE          33.50N 83.91W
11/30/2010                   NEWTON             GA   COUNTY OFFICIAL

            NEWTON COUNTY 911 REPORTED 3 TREES DOWN ALONG HIGHWAY 162
            NORTH OF ROCKY PLAINS ROAD.

&&

RGARCIA
Local storm report, Nov 30, 5:26 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     3 SE LOCUST GROVE       33.32N 84.06W
11/30/2010                   HENRY              GA   COUNTY OFFICIAL

            HENRY COUNTY 911 RELAYED REPORTS OF DAMAGE TO A GAS
            STATION PUMP SHELTER ROOF, SEVERAL HOUSES, UTILITY SHEDS,
            AND DOWNED POWERLINES.

&&

RGARCIA
Special weather statement, Nov 30, 5:33 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EST TUE NOV 30 2010

GAZ049-059-060-071-072-302300-
533 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND LOCALIZED
FLOODING IN JONES...MONROE...PUTNAM...JASPER AND MORGAN COUNTIES
UNTIL 600 PM EST...

AT 529 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NORTH OF GODFREY TO 10 MILES
SOUTHWEST OF BOLINGBROKE...MOVING NORTHEAST AT 60 MPH.

IN ADDITION TO WIND GUSTS TO 40 MPH...RUNOFF FROM THESE STORMS WILL
CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
JONES...MONROE...PUTNAM...JASPER AND MORGAN COUNTIES.

THESE STORMS WILL AFFECT JULIETTE...CALVIN...MCELHENEYS
CROSSROADS...PLANT SCHERER...SHADY DALE...MONTICELLO...BOLINGBROKE...
ADGATEVILLE...PIEDMONT...JARRELL PLANTATION...DAMES
FERRY...GODFREY...WAYSIDE...CENTRAL GEORGIA EXPERIMENT STATION AND
HILLSBORO.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 6:03 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EST TUE NOV 30 2010

GAZ071-072-081-082-093-094-302345-
603 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MACON...PEACH...
CRAWFORD...BIBB...JONES AND MONROE COUNTIES UNTIL 645 PM EST...

AT 558 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOLINGBROKE TO 8 MILES SOUTHWEST OF
FOUNTAINVILLE...MOVING NORTHEAST AT 65 MPH.  THESE STORMS ARE
CAPABLE FOR PRODUCING HEAVY RAINFALL AND BRIEF GUSTY WINDS UP TO 45
MPH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Nov 30, 6:26 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     6 SSE WATKINSVILLE      33.78N 83.37W
11/30/2010                   OCONEE             GA   COUNTY OFFICIAL

            OCONEE 911 RELAYED REPORT OF A TREE DOWN AT 4300 COLHAM
            FERRY RD.

&&

AGIBBS
Local storm report, Nov 30, 6:53 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     AUBURN                  34.01N 83.83W
11/30/2010                   BARROW             GA   COUNTY OFFICIAL

            BARROW COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN
            AUBURN.

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 7:10 PM ESTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs, Wilkinson50 min
Nov 30, 7:15 PM ESTRiver Flood WarningFFCForsyth12 hr
Nov 30, 7:47 PM ESTTornado WarningFFCHancock28 min
Nov 30, 8:04 PM ESTRiver Flood WarningFFCForsyth, Fulton30 hr
Nov 30, 8:53 PM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington37 min
Nov 30, 10:00 PM ESTRiver Flood WarningFFCGwinnett, Walton6 hr
Dec 1, 6:51 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee12 hr
Dec 1, 9:48 AM ESTRiver Flood WarningFFCGwinnett4 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.